English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 56859/90577 (63%)
造访人次 : 12294148      在线人数 : 81
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻
    淡江大學機構典藏 > 技術學院 > 財務系 > 期刊論文 >  Item 987654321/108436


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/108436


    题名: Estimation of Garch models from the autocorrelations of the squares of a process
    作者: Baillie, Richard T.;Chung, Huimin
    关键词: GARCH;autocorrelations;Bartlett's formula;QMLE.
    日期: 2001-11-01
    上传时间: 2016-11-25 02:11:37 (UTC+8)
    出版者: John Wiley & Sons
    摘要: This paper shows how the parameters of a stable GARCH(1, 1) model can be estimated from the autocorrelations of the squared process. Specifically, the method applies a minimum distance estimator (MDE) to the sample autocorrelations of the squared realization. The asymptotic efficiency of the estimator is calculated from using the first g autocorrelations. The estimator can be surprisingly efficient for quite small numbers of autocorrelations and, in some cases, can be more efficient than the quasi maximum likelihood estimator (QMLE). Also, the estimated process can better fit the pattern of observed autocorrelations of squared returns than those from models estimated by maximum likelihood estimation (MLE). The estimator is applied to a series of hourly exchange rate returns, which are extremely non Gaussian.
    關聯: Journal of Time Series Analysis 22(6), pp.631–650
    DOI: 10.1111/1467-9892.00245
    显示于类别:[財務系] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    Estimation of GARCH Models from the Autocorrelations of the Squares of a Process.pdf222KbAdobe PDF1检视/开启
    index.html0KbHTML332检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈